On a subclass of certain convex harmonic functions

Yalcin S., Ozturk M.

Journal of the Korean Mathematical Society, vol.43, no.4, pp.803-813, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.4134/jkms.2006.43.4.803
  • Journal Name: Journal of the Korean Mathematical Society
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.803-813


We define and investigate a subclass of complex valued harmonic convex functions that are univalent and sense preserving in the open unit disk. We obtain coefficient conditions, extreme points, distortion bounds, convolution conditions for the above family of harmonic functions.